ArticleJournal of ophthalmic inflammation and infection2023
Tuberculosis reactivation demonstrated by choroiditis and inflammatory choroidal neovascular membrane in a patient treated with immune checkpoint inhibitors for malignant mucosal melanoma.
Article in Journal of ophthalmic inflammation and infection, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Immunotherapy for Melanoma in Patients with Altered Immune Systems: Unique Challenges and Clinical Considerations.Advances in therapy · 2026Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
purposeTo describe a complex case of ocular tuberculosis reactivation with anterior uveitis, choroiditis and inflammatory choroidal neovascular membrane (CNVM) following immune checkpoint inhibitor (ICPI) treatment of malignant mucosal melanoma.
methodsA retrospective collection of medical history, clinical findings and multimodal imaging with literature review of the topic was conducted.
resultsA 52-year-old Romanian female developed reduced vision and photophobia after three cycles of ICPI therapy comprised of ipilimumab and nivolumab. Bilateral anterior uveitis, multiple left eye choroidal lesions and a CNVM were confirmed using slit-lamp examination with ancillary multimodal imaging. Retinal changes in the right eye as well as a history of previously treated posterior uveitis and high-risk ethnicity increased clinical suspicion for ocular tuberculosis (TB) reactivation. The diagnosis was confirmed by TB positivity on polymerase chain reaction (PCR) analysis of lung aspirate followed by significant clinical improvement on systemic anti-tubercular therapy (ATT), systemic steroids and anti-vascular endothelial growth factor (VEGF) therapy.
conclusionsICPIs can cause a myriad of ocular issues, both by primary immunomodulatory effects as well as secondary reactivation of latent disease.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.